Please use this identifier to cite or link to this item:
|Title:||Conversion of Primary Hypothyroidism to Hyperthyroidism: A Case Report||Authors:||Clifford, Liam ;Wakil, Ammar||Affliation:||Central Coast Local Health District
|Issue Date:||Oct-2018||Source:||33(2):190-193||Journal title:||Journal of the ASEAN Federation of Endocrine Societies||Department:||Medicine
|Abstract:||A 51-year-old male developed Graves’ thyrotoxicosis following long-standing treatment for hypothyroidism. After a short period of treatment with Carbimazole, he developed agranulocytosis and he required total thyroidectomy. In this relevant case report, we review several pathogenetic mechanisms that explain the transformation of auto-immune hypothyroidism into Graves’ disease and the possible approaches to the management of agranulocytosis secondary to antithyroid medications. Further studies are required to determine the best way to manage severe thyrotoxicosis when agranulocytosis develops due to antithyroid medications.||URI:||https://elibrary.cclhd.health.nsw.gov.au/cclhdjspui/handle/1/1212||DOI:||10.15605/jafes.033.02.12.||Pubmed:||https://pubmed.ncbi.nlm.nih.gov/33442126/||ISSN:||2308-118X||Publicaton type:||Journal Article||Keywords:||Endocrinology|
|Appears in Collections:||Health Service Research|
Show full item record
checked on Jan 30, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.